# SDR AWXA9500585

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - FLT NR 134 - DURING RON INSPECTION, MAINTENANCE FOUND AREA OF DAMAGE ON FUSELAGE SKIN 4 INCHES AFT OF STATION 360 LEFT SIDE OF AIRCRAFT.  MAINTENANCE REPAIRED DAMAGE IAW SRM 53-30-3, FIGURE 1.  AIRCRAFT RELEASED FOR SERVICE.  (M)
